# SDR 2013FA0000485

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N4402U
- Make and model: Piper PA-28-181
- Aircraft serial: 2843718
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 101173007
- Part serial: A5279397
- Condition: Leaking
- Location: A/C System
- Part time: 48 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE EXPERIENCED MULTIPLE FAILURES/DEFECTS OF THE A/C SYSTEM.  THE TYPES OF FAILURES ARE PRIMARILY COMPRESSOR SHAFT OIL LEAKS AND COMPRESSOR LOCKUP FAILURE.  THIS IN TURN CAUSES THE DRIVE BELT TO SHEAR AND WE HAVE AN INOPERATIVE A/C SYS.  SOME OF THESE FAILURES OCCUR IN FLIGHT AND SOME ON THE GROUND PRIOR TO TAKEOFF.
